# SDR AALA202110040619

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 43,610 hours, 15,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11239
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 25,312 hours, 10,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEATS OF THE L1 DOOR LOW PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. REMOVED AND REPLACED L1 DOOR DAMPER CYLINDER PER AMM 52-11-14.
